Monday, 4 June 2012

Cold and Flu Medication

It's a cold windy day outside today in Brisbane, however my massage room is toasty and warm.  I have one client called Pete (a very nice man with a great sense of humour) who has been coming to see me, once a month, for nearly 4 years. 

Pete has experienced many full-body and multiple orgasms.  Pete experienced a full-body orgasm again today however his orgasm lacked the usual intensity.  After asking him a few questions I discovered that he was on cold medication.  It is really amazing how cold medications can stop a runny nose and as a side effect dull the intensity and pleasure of orgasm.  Pete said "there was not way he would be able to ejaculate!" 

So guys, if you are after an erotic Tantra experience, it is best to wait until your body is well and you are off cold medication.  

No comments:

Post a Comment

Thank you for your thoughts and feedback it is much appreciated.

Aleena Aspley
http://ezinearticles.com/?expert=Aleena_Aspley
www.TantraFantasy.com.au
www.AleenaAspley.com